Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 23, Number 1

All articles in this issue are freely accessible.

Relatively uniform convergence and the classification of functions
E. W. Chittenden.
Trans. Amer. Math. Soc. 23 (1922), 1-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501185
Periodic functions with a multiplication theorem
J. F. Ritt.
Trans. Amer. Math. Soc. 23 (1922), 16-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501186
Note on Dirichlet and factorial series
Tomlinson Fort.
Trans. Amer. Math. Soc. 23 (1922), 26-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501187
Functions of infinitely many variables in Hilbert space
W. L. Hart.
Trans. Amer. Math. Soc. 23 (1922), 30-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501188
Prime and composite polynomials
J. F. Ritt.
Trans. Amer. Math. Soc. 23 (1922), 51-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501189
Some two-dimensional loci connected with cross ratios
J. L. Walsh.
Trans. Amer. Math. Soc. 23 (1922), 67-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501190
On transformations with invariant points
J. W. Alexander.
Trans. Amer. Math. Soc. 23 (1922), 89-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501191
Invariant points in function space
G. D. Birkhoff and O. D. Kellogg.
Trans. Amer. Math. Soc. 23 (1922), 96-115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501192